# SDR COMA0060463

- Difficulty date: May 29, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 5,585 hours, 5,741 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

GROUND SPOILERS DEPLOYED DURING TAKEOFF.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF SYSTEM WAS SATISFACTORY.
